@article{(Open Science Index):https://publications.waset.org/pdf/13982,
	  title     = {Positive Solutions for Semipositone Discrete Eigenvalue Problems via Three Critical Points Theorem},
	  author    = {Benshi Zhu},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, multiple positive solutions for
semipositone discrete eigenvalue problems are obtained by
using a three critical points theorem for nondifferentiable
functional.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {9},
	  year      = {2010},
	  pages     = {1257 - 1260},
	  ee        = {https://publications.waset.org/pdf/13982},
	  url   	= {https://publications.waset.org/vol/45},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 45, 2010},
	}